# SDR 2008UALA06323

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 32,895 hours, 8,855 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 6B EMERGENCY EXIT LIGHT BROKEN OFF.  FWD SEAT MOUNTED ELECTRO LUMINESCENT LIGHT STRIP BROKEN OFF.  ALL ADJACENT LIGHTS OPERATIVE.  SEAT LOCATION 6B.  REPLACED LIGHT ASSY SAFETY, SECURITY AND OPERATION OF LIGHT STRIP 10B OK.
